# SDR AALA202507044415

- Difficulty date: April 18, 2025
- Submitted: July 5, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CONTINUITY FITTING OF THE WINDSHIELD LOWER A TTACHMENT AREA  INTERNAL SIDE RH. CRACK L= 0.200 INCH. MAINTENANCE REPLACED CONTINUITY FITTING RH ON Y0 BTW FR1 TO FR2 ON WINDSHIELD CENTER POST IAW EA 363997.
